# SDR DALA2020092203148

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 79,278 hours, 14,550 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Sparks
- Location: Lt Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW HEAT INOPERATIVE LIGHT WITH ASSOCIATED SPARKS ON THE CAPTAIN SIDE WINDOW.  TURNED OFF WINDOW HEAT AND SPARKS STOPPED, LEFT OFF FOR REMAINDER OF FLIGHT.  CORRECTIVE ACTION: REPLACED CAPTAIN'S WINDOW LEFT SIDE.  SYSTEM OPERATION IS NORMAL.
